# SDR ASAA0883085

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 53,339 hours, 27,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 4916044502
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L 1 DOOR DIFFICULT TO CLOSE FOUND BAYONET FITTING WORN.  REMOVED LINER, REMOVED SLIDE, REMOVED REPLACED BAYONET FITTING.  FUNCTION CKD L 1 DOOR AS REQUIRED PER MM 52 11 00.  REINSTALLED LINER.  REINSTALLED SLIDE, OPS CKD DOOR, OPS CKD GOOD PER MM 25 62 00 52 11 01.
